Alert archive / Georgia / Lake Wind Advisories in 2005
Lake Wind Advisory 2, NWS Atlanta, GA
NWS Atlanta, GA issued this lake wind advisory at Nov 21, 2005, 3:12 PM EST for 96 counties in Georgia. It took effect at Nov 21, 2005, 4:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2005, 3:12 PM EST (20:12 UTC)
- In effect from
- Nov 21, 2005, 4:00 PM EST
- Expired
- Nov 22, 2005, 1:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 467 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 212012 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EST MON NOV 21 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-220415- /O.NEW.KFFC.LW.Y.0002.051121T2100Z-051122T0600Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 312 PM EST MON NOV 21 2005 ...LAKE WIND ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EST TUESDAY. THE ADVISORY COVERS MOST OF NORTH AND CENTRAL GEORGIA. LOW PRESSURE IS EXPECTED TO DEEPEN OVER THE CAROLINAS THIS EVENING...BRINGING INCREASING WINDS TO NORTH AND CENTRAL GEORGIA. AS THE LOW MOVES UP THE ATLANTIC COAST...WINDS SHOULD DIMINISH AFTER 1 AM. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 25 MPH CAN BE EXPECTED. THESE WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this lake wind advisory went out at Nov 21, 2:42 PM EST, 30 minutes earlier.
Area forecast discussion, Nov 21, 2:42 PM EST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 242 PM EST MON NOV 21 2005 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) BAND OF CONVECTION MOVING RAPIDLY EASTWARD...AND SHOULD BE OUT OF THE AREA BY FORECAST RELEASE TIME. STILL EXPECT SOME MORE RAIN THIS EVENING AS THE UPPER LOW BEGINS TO MOVE QUICKLY TOWARD THE CAROLINAS. THIS WILL DEEPEN THE LOW ALONG THE SOUTH CAROLINA COAST AND KEEP A RATHER STRONG GRADIENT OVER US UNTIL AROUND 06Z. WILL PUT UP LAKE WIND ADVISORY...APPEARS IT SHOULD STAY BELOW WIND ADVISORY CRITERIA. RAIN TAPERS OFF AFTER 06Z AND SHOULD BE ENDED BY DAYBREAK. SOME WRAP AROUND MOISTURE TUESDAY WILL KEEP SOME CLOUDS OVER THE AREA AND ANOTHER SHORT WAVE IN THE NORTHWEST FLOW WILL BRING SOME CLOUDS TO THE NORTH ON WEDNESDAY. THE UPPER FLOW AGAIN BRINGS NORTHWEST WINDS AND COOLER AIR TO THE AREA THROUGH WEDNESDAY. .LONG TERM...(THURSDAY THROUGH MONDAY) UPPER FLOW BEGINS TO BECOME MORE ZONAL INTO THE WEEKEND WHICH WILL LET TEMPERATURES RETURN CLOS TO NORMAL. NEW GFS RUN A LITTLE QUICKER TO BRING MOISTURE TO THE AREA ON SUNDAY WHERE THE 00Z GFSLR HAD IT HOLDING OFF UNTIL MONDAY. IN ANY EVENT...SHOULD BE DRY IN THE EARLY PART OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 40 49 31 52 / 50 5 0 5 ATHENS 43 50 31 55 / 70 5 0 5 GAINESVILLE 42 49 33 49 / 70 5 0 5 ROME 42 47 30 53 / 50 10 0 5 COLUMBUS 42 55 35 57 / 30 0 0 5 MACON 39 54 32 55 / 40 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 1 AM FOR NORTH AND CENTRAL. && 26
Hazardous weather outlook, Nov 21, 1:20 PM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 120 PM EST MON NOV 21 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221105- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 120 PM EST MON NOV 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ...ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON... .SYNOPSIS... RAIN WILL CONTINUE TO DEVELOP ACROSS NORTH AND CENTRAL GEORGIA TODAY AS A LOW PRESSURE SYSTEM ROTATES THROUGH THE SOUTHEASTERN U.S. EASTERLY UPSLOPE FLOW AT THE SURFACE WILL CONTINUE TO PUMP ATLANTIC MOISTURE IN OVER THE STATE ENHANCING THE CHANCE FOR RAIN THROUGH TONIGHT. INSTABILITY INDICES ARE VERY WEAK WITH THIS SYSTEM SO ONLY ISOLATED THUNDERSTORMS ARE EXPECTED. .DISCUSSION... UPPER LOW OVER CENTRAL ALABAMA WILL CONTINUE LIFTING TO THE NORTHEAST ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON. INSTABILITY IS MARGINAL FOR THUNDERSTORMS WITH LIFTED INDICES AROUND -1 WITH CAPES AROUND 500 OR LESS WILL ONLY SUPPORT ISOLATED THUNDERSTORMS. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Lake Wind Advisories in Georgia, 2005Every lake wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.